# SDR AU000554

- Difficulty date: July 3, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 3242 · Brake
- Part: Pad
- Part number: 26056623316B
- Condition: Loose
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 9 MAINWHEEL BRAKE PAD ADRIFT AND JAMMING ROTORS CAUSING THE BRAKE TO SEIZE. NR 9 MAINWHEEL TYRE BLOWN.
